Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on absolutely convergent Dirichlet series


Authors: Edwin Hewitt and J. H. Williamson
Journal: Proc. Amer. Math. Soc. 8 (1957), 863-868
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090680-X
MathSciNet review: 0090680
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Bohr, Über die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen $ \sum {{a_n}/{n^8}} $, Nachrichten Königl. Gesellschaft Wiss. Göttingen, Math.-Phys. Kl. (1913) pp. 441-488.
  • [2] I. M. Gel'fand, Über absolut konvergente trigonometrische Reihen und Integrale, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (51) (1941) pp. 51-66. MR 0004727 (3:51g)
  • [3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, Clarendon Press, 3d ed., 1954. MR 0067125 (16:673c)
  • [4] Edwin Hewitt and H. S. Zuckerman, Harmonic analysis for certain semigroups, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 253-255. MR 0080257 (18:217d)
  • [5] -, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 70-97. MR 0081908 (18:465b)
  • [6] Einar Hille, The inversion problem of Möbius, Duke Math. J. vol. 3 (1937) pp. 549-568. MR 1546010
  • [7] Edmund Landau, Über den Wertevorrat von $ \zeta (s)$ in der Halbebene $ \sigma > 1$, Nachr. Ges. Wiss. Göttingen, Math.-Phys. Kl. (1933) pp. 81-91.
  • [8] Lynn H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [9] R. S. Phillips, Spectral theory for semi-groups of linear operators, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 393-415. MR 0044737 (13:469c)
  • [10] Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution, Rec. Math. (Mat. Sbornik) N.S. vol. 27 (69) (1950) pp. 297-318. Amer. Math. Soc. Translation no. 81, 1953. MR 0038567 (12:420c)
  • [11] Norbert Wiener, The Fourier integral and certain of its applications, Cambridge University Press, 1933. Reprinted by Dover Publications, New York. MR 983891 (90b:42022)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090680-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society